# SDR COMA0760165

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 17,633 hours, 15,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5233 - VERY LOUD HISS COMING FROM BOTTOM OF MAIN CABIN DOOR.  RETURNED TO JFK, LANDED WITHOUT INCIDENT.  FOUND ICE ON PAX DOOR SEAL.  REMOVED ICE FROM SEAL AND PERFORMED PRESSURIZATION CHECK.  NO FURTHER DEFECTS.
